Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 289, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 15, 2017, 7:06 PM CDT for 4 counties in Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2017, 7:06 PM CDT (00:06 UTC)
- Expired
- Jun 15, 2017, 8:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Attala County, MS, Leake County, MS, Neshoba County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 110 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1619 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1410 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
251
WUUS54 KJAN 160006
SVRJAN
MSC007-079-099-159-160100-
/O.NEW.KJAN.SV.W.0289.170616T0006Z-170616T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
706 PM CDT THU JUN 15 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northeastern Leake County in central Mississippi...
Eastern Attala County in central Mississippi...
Southern Winston County in east central Mississippi...
Neshoba County in east central Mississippi...
* Until 800 PM CDT
* At 706 PM CDT, severe thunderstorms were located along a line
extending from 10 miles north of Zama to near Smyrna, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Zama around 715 PM CDT.
Renfroe around 720 PM CDT.
Edinburg around 740 PM CDT.
Pearl River around 755 PM CDT.
Philadelphia, Stallo and Burnside around 800 PM CDT.
Other locations impacted by these severe thunderstorms include
Noxapater, Tucker, Mccool and Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3293 8889 3293 8891 3290 8891 3258 8914
3258 8927 3299 8960 3323 8943 3319 8932
3311 8932 3311 8922 3316 8921 3303 8882
TIME...MOT...LOC 0006Z 303DEG 18KT 3313 8937 3295 8947
HAIL...1.00IN
WIND...60MPH
$$
NF2 follow-up statements
215
WWUS54 KJAN 160036
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
736 PM CDT THU JUN 15 2017
MSC159-160045-
/O.CAN.KJAN.SV.W.0289.000000T0000Z-170616T0100Z/
Winston MS-
736 PM CDT THU JUN 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WINSTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3258 8914 3258 8927 3299 8960 3323 8943
3319 8932 3293 8932
TIME...MOT...LOC 0035Z 335DEG 30KT 3317 8942 3264 8929
$$
MSC007-079-099-160100-
/O.CON.KJAN.SV.W.0289.000000T0000Z-170616T0100Z/
Leake MS-Attala MS-Neshoba MS-
736 PM CDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN LEAKE...EASTERN ATTALA AND SOUTHWESTERN NESHOBA
COUNTIES...
At 735 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northeast of Kosciusko to near Dowdville,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Dixon, Dowdville and Madden around 740 PM CDT.
Zama around 800 PM CDT.
Other locations impacted by these severe thunderstorms include Mccool
and Ethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3258 8914 3258 8927 3299 8960 3323 8943
3319 8932 3293 8932
TIME...MOT...LOC 0035Z 335DEG 30KT 3317 8942 3264 8929
HAIL...0.75IN
WIND...60MPH
$$
EC832
WWUS54 KJAN 160052
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
752 PM CDT THU JUN 15 2017
MSC007-079-099-160101-
/O.EXP.KJAN.SV.W.0289.000000T0000Z-170616T0100Z/
Leake MS-Attala MS-Neshoba MS-
752 PM CDT THU JUN 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEAKE...EASTERN
ATTALA AND SOUTHWESTERN NESHOBA COUNTIES WILL EXPIRE AT 800 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty
winds, heavy rain, and frequent cloud to ground lightning are still
possible with these thunderstorms.
LAT...LON 3258 8914 3258 8927 3299 8960 3323 8943
3319 8932 3293 8932
TIME...MOT...LOC 0051Z 303DEG 18KT 3313 8935 3260 8922
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:27 PM CDT, 39 minutes earlier.
Area forecast discussion, Jun 15, 6:27 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Jackson MS 627 PM CDT Thu Jun 15 2017 ...ISOLATED SEVERE THUNDERSTORMS STILL POSSIBLE THROUGH THIS EVENING... .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Aside from some patchy areas of IFR category late night fog, am not expecting much other than VFR conditions tonight. There could be the usual MVFR category shallow cumulus development after daybreak, followed by VFR category ceilings during the afternoon outside of any SHRA/TSRA activity. /EC/ && .DISCUSSION... Through tomorrow: Atmospheric forcing and low level wind shear vectors today have worked in concert to keep the bulk of troubling thunderstorm activity to the north and east of our forecast area, but a remnant outflow boundary starting off all the convection this morning is still progressing south to the Highway 82 corridor at present and could still trigger at least isolated severe thunderstorms for all but far southwestern zones through the evening hours. We have reduced our risk of severe weather some this afternoon in conjunction with the Storm Prediction Center and focused the relative higher risks of damaging wind gusts and hail over portions of east-central Mississippi. However, still too early to put most of the rest of the region entirely in the clear for this evening as the consensus of near-term high resolution models continues to generate a few isolated potent storms across these areas (near the aforementioned southward-advancing outflow boundary). By late tonight we anticipate most of the showers and storms should be out of the area although an isolated storm or two overnight is not impossible (especially in far northwestern zones and also in far southeastern zones). By that point the severe weather risk should be rather minimal. Some patchy fog is possible late tonight in portions of northeastern MS but at this point the signals for any widespread dense fog formation are not good. Tomorrow we will still be dealing with the same general synoptic situation on the east (dirty) side of a sprawling high pressure ridge aloft centered over northern Old Mexico. Rampant powerful storms late this afternoon through tonight in the central and southern Plains will likely be sending some pockets of energy aloft down in our general direction. However, guidance consensus is improving that any convective clusters spawning tonight way upstream of the Lower MS Valley will not get as close to the region as was the case last night. That should leave less chance of considerable outflow boundaries pushing southeast or south into the region during the day and being a good trigger for potential severe activity. For this reason we have removed the marginal severe risk for now but we will have to continue closely monitoring the situation for tomorrow because the atmosphere will once again turn quite unstable. Temperatures should heat up into a max range from the upper 80s to lower 90s with high humidity pushing heat index values up near 100 in some cases. /BB/ Friday night through Wednesday night: The convection will dissipate across the area by Friday evening with overnight low temperatures in the low/mid 70s. On Saturday the global models strengthen the mid level ridge a bit, but expect there to continue to be a chance for storms especially along and east of I-55. Mid level lapse rates will continue to be steep ranging from -7.2 to -8 c/km. This combined with PWATS around 1.7 inches, a couple of strong to severe storms will once again be possible. On Sunday the mid-level ridge will continue to strengthen and the global models struggle to convect. With plenty of moisture and decent lapse rates, expect there to be at least some isolated to scattered convection on the periphery of the ridge in the east Sunday afternoon. Once again a strong storm or two looks possible. On Monday an upper trough will drag a cold front south across the area. The models are not overly robust with the convection with this system, as the models are struggling with the potential for a tropical system in the golf. The models want to turn the flow around to the North in advance of this potential low and cut off the flow of moisture to the area. High pressure and much drier air will build in for Tuesday and Wednesday with highs in the upper 80s to around 90 each day./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 90 73 92 / 33 37 16 15 Meridian 72 89 72 90 / 46 46 28 34 Vicksburg 73 91 73 92 / 23 31 7 9 Hattiesburg 71 89 72 90 / 57 48 29 32 Natchez 72 89 72 91 / 20 30 7 11 Greenville 73 92 74 92 / 33 26 8 9 Greenwood 73 91 74 92 / 31 30 16 15 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jun 15, 3:34 PM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 334 PM CDT Thu Jun 15 2017 ARZ074-075-LAZ007>009-015-016-025-MSZ018-019-025-034-035-040>043- 047>049-053>056-059-062>066-072>074-162045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Tensas-Bolivar-Sunflower-Leflore-Washington-Humphreys- Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne- Copiah-Simpson-Smith-Jefferson-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 334 PM CDT Thu Jun 15 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...through this evening Isolated severe thunderstorms with the potential to produce to damaging wind gusts and hail are possible through this evening. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ026>033-036>039-044>046-050>052-057-058-162045- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Holmes-Attala-Winston-Noxubee-Leake-Neshoba-Kemper-Scott-Newton- Lauderdale-Jasper-Clarke- 334 PM CDT Thu Jun 15 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Friday SEVERE THUNDERSTORMS THREAT...Slight TIMING...through this evening Severe thunderstorms with the potential to produce damaging wind gusts and hail are possible through this evening. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ023-024-026-MSZ060-061-162045- Franklin LA-Catahoula-Concordia-Adams-Franklin MS- 334 PM CDT Thu Jun 15 2017 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Friday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday night through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Jun 15, 5:15 PM CDT, 1 hour 51 minutes before
Special Weather Statement National Weather Service Jackson MS 515 PM CDT THU JUN 15 2017 MSZ051-052-152245- Lauderdale MS-Newton MS- 515 PM CDT THU JUN 15 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NEWTON AND WESTERN LAUDERDALE COUNTIES UNTIL 545 PM CDT... At 515 PM CDT, Meteorologists were tracking a strong thunderstorm near Duffee, or 15 miles northwest of Meridian, moving south at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Little Rock around 520 PM CDT. Duffee around 530 PM CDT. Suqualena around 545 PM CDT. Other locations impacted by this storm include Chunky. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3228 8879 3235 8911 3258 8900 3257 8876 TIME...MOT...LOC 2215Z 006DEG 9KT 3253 8891 NF
Local storm report, Jun 15, 5:23 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 NW COLUMBUS 33.53N 88.43W
06/15/2017 LOWNDES MS EMERGENCY MNGR
ESTIMATED WINDS AROUND 50 MPH RIPPED THE
METAL ROOFING OFF AN APARTMENT BUILDING.
SEVERAL TREES WERE ALSO DOWNED IN THE AREA,
INCLUDING 15TH AVENUE N, NEAR BLUECUT AND
7TH AND NEAR WAVERLY AND LINCOLN.
&&Local storm report, Jun 15, 5:25 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
525 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 3 NNE NEW HOPE 33.48N 88.30W
06/15/2017 LOWNDES MS PUBLIC
TREE DOWN ON ERICSON ROAD.
&&Local storm report, Jun 15, 5:27 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 1 WSW COLUMBUS 33.50N 88.42W
06/15/2017 LOWNDES MS PUBLIC
TWO TREES WERE DOWN, ONE ON LUXAPALILA PARK
ROAD AND ONE ON SECOND AVE N.
&&Special weather statement, Jun 15, 6:45 PM CDT, 21 minutes before
Special Weather Statement National Weather Service Jackson MS 645 PM CDT THU JUN 15 2017 MSZ038-045-160015- Neshoba MS-Winston MS- 645 PM CDT THU JUN 15 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WINSTON AND NORTHWESTERN NESHOBA COUNTIES UNTIL 715 PM CDT... At 645 PM CDT, Meteorologists were tracking a strong thunderstorm 8 miles east of Zama, or 11 miles northeast of Edinburg, moving south at 10 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Stallo around 700 PM CDT. Burnside around 715 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3283 8902 3278 8932 3301 8932 3303 8915 TIME...MOT...LOC 2345Z 352DEG 11KT 3294 8924 NF
Local storm report, Jun 15, 7:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT THU JUN 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 3 SE MERIDIAN 32.35N 88.69W
06/15/2017 LAUDERDALE MS EMERGENCY MNGR
ESTIMATED WINDS OF 45 MPH BROUGHT A TREE
DOWN ON A HOUSE.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:50 PM CDT | Special Weather Statement | JAN | Washington | 25 min |
| Jun 15, 8:44 PM CDT | Special Weather Statement | JAN | Rankin | 31 min |
| Jun 16, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 57 min |
| Jun 16, 2:54 PM CDT | Special Weather Statement | JAN | Warren | 51 min |
| Jun 16, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes | 55 min |
| Jun 16, 3:28 PM CDT | Special Weather Statement | JAN | Grenada | 32 min |
| Jun 16, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 55 min |
| Jun 16, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 62 min |
| Jun 16, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery | 42 min |
| Jun 16, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 50 min |
| Jun 16, 4:29 PM CDT | Special Weather Statement | JAN | Warren | 46 min |
| Jun 16, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 66 min |
| Jun 16, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster | 62 min |
| Jun 16, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 45 min |
| Jun 16, 5:00 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 60 min |
| Jun 16, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 46 min |
| Jun 16, 5:08 PM CDT | Special Weather Statement | JAN | Bolivar, Sunflower | 67 min |
| Jun 16, 5:08 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Noxubee, Oktibbeha, Winston | 52 min |
| Jun 16, 5:14 PM CDT | Special Weather Statement | JAN | Leflore | 61 min |
| Jun 16, 5:20 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee | 55 min |
| Jun 16, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore, Sunflower | 39 min |
| Jun 16, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 62 min |
| Jun 16, 5:42 PM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 4 hr |
| Jun 16, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 61 min |
| Jun 16, 5:53 PM CDT | Flash Flood Warning | JAN | Bolivar, Carroll, Holmes, Humphreys, Leflore, Sunflower and 1 more | 3 hr |
| Jun 16, 5:54 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 51 min |
| Jun 16, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 65 min |
| Jun 16, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 60 min |
| Jun 16, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 64 min |
| Jun 16, 6:18 PM CDT | Special Weather Statement | JAN | Noxubee | 27 min |
| Jun 16, 6:23 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 56 min |
| Jun 16, 6:47 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Washington | 73 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.